Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Misdiagnosed MDD 20 + yrs.. anyone else?
    avatar
    cherry1435 posted:
    I have been treated for 22 years for MDD and recently visited my doc because I had so many things flying through my mind, no concentration, etc. Suddenly it was like I saw a lightbulb go off and he said no wonder you have had such a poor outcome with all the meds we have tried, asked a bunch more questions and was convinced I have a "mood disorder" as he called it during that visit. He started me on Lithium 300 2Xday mid May and continued taking 2 mg Xanax like I have for years to sleep. Immediately felt better for 2 weeks but then sank into one of worst depressions in years. Made apt when my family said I had started interrupting, not listening, rambling from one thing to another, etc. yet I am at one of my all time lows and NEVER feel hyper, excited, etc.?? He increased the lithium to 300 X 3 and added Lamictal (lamotrogene) 50 mg daily. Started this last Friday and am still the same...do nothing all day except lay around waiting on my next dose hoping that will be the one that gets me up and moving around. Does this sound like normal way to treat? Do I wait 2 more weeks (next apt) or pay another 50 to go earlier b/c I feel so low? What does the "more normal" that I am looking for feel like and is it any better than what I feel now? Thanks for any help with insight into bipolar and or the meds I am on.
    Reply


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.